# SDR AALA202402207672

- Difficulty date: February 18, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N914UY
- Make and model: Airbus A321-231
- Aircraft serial: 6337
- Aircraft time: 29,860 hours, 12,065 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Dirty
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT ADVISES THE 2L DOOR SHOWS CHECK PRESSURE ON THE ARMING OF THE SLIDE.  DOOR IS SHOWING THE SLIDE IS ARMED PROPERLY. MAINTENANCE FOUND THE INFLATION RESERVOIR PRESSURE BOTTLE DOOR SWITCH 7774MM WAS STICKING. MAINTENANCE CLEANED THE SWITCH (AALA202402209738) AND CONNECTOR 2825VC (AALA202402207672) A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
